MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBQ-CEDIV ADMIN SET, 15DRP, 3 NF, 109

Medline Industries, LP MEDLINE; DBQ-CEDIV ADMIN SET, 15DRP, 3 NF, 109
Catalog Number DYNDTB1545
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "fluid is backing up in the tubing.".
 
Additional Manufacturer Narrative
The account reported finding backflow, and the customer stated that fluid was backing up in the tubing.No sample or photo was received for investigation; finished good production records were reviewed, and the vendor did not find any discrepancies or defects in their production records or retained samples that could contribute to the defect described by the customer.Based on the complaint details and investigation, the complaint cannot be confirmed, and root cause has not been identified or determined because no picture or sample was provided for evaluation.The division will continue to monitor the issue for trending, and if a sample, photo, and/or additional information becomes available, this complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBQ-CEDIV ADMIN SET, 15DRP, 3 NF, 109
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kim evangelista
three lakes drive
northfield, IL 60093--275
MDR Report Key50855688
Report Number1417592-2026-47752
Device Sequence Number21245501
Product Code FPA
UDI-Device Identifier10197344098644
UDI-Public10197344098644
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K242126
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTB1545
Device Lot NumberBQ241157101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown